Annals of Applied Probability

Corrections and acknowledgment for “Local limit theory and large deviations for supercritical branching processes”

P. E. Ney and Anand N. Vidyashankar

Full-text: Open access

Article information

Source
Ann. Appl. Probab., Volume 16, Number 4 (2006), 2272.

Dates
First available in Project Euclid: 17 January 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1169065225

Digital Object Identifier
doi:10.1214/105051606000000574

Mathematical Reviews number (MathSciNet)
MR2288722

Zentralblatt MATH identifier
1084.60542

Citation

Ney, P. E.; Vidyashankar, Anand N. Corrections and acknowledgment for “Local limit theory and large deviations for supercritical branching processes”. Ann. Appl. Probab. 16 (2006), no. 4, 2272. doi:10.1214/105051606000000574. https://projecteuclid.org/euclid.aoap/1169065225


Export citation

References

  • Fleischmann, K. and Wachtel, V. (2005). Lower deviation probabilities for supercritical Galton–Watson processes. Preprint. Available at http://arxiv.org/abs/math/0505683.
  • Ney, P. E. and Vidyashankar, A. N. (2004). Local limit theory and large deviation rates for supercritical branching processes. Ann. Appl. Probab. 14 1135–1166.